# SDR SIMA20170815010

- Difficulty date: August 15, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 35,342 hours, 31,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 20 CENTER AISLE CROSSBEAM CORRODED.  R & R THE CROSSBEAM IAW SRM 51-40-02.
